# SDR AALA200802448A

- Difficulty date: November 1, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 27,606 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - CAPTAINS SIDE DOME LIGHT INOPERATIVE.  REPLACED LAMP FOR CAPTAINS SIDE DOME LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
